# SDR AALA20090630TUL17

- Difficulty date: June 23, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 53,097 hours, 26,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5013
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS COME ON WHEN ELECTRICAL POWER TURNED OFF.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PER MM 33-53-00-4.
